# SDR SWAA2022022822600

- Difficulty date: December 2, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN BS500A BELOW STR 8L C/P BROKEN. (M) / REPLACED CABIN BS500A BELOW STR 8L BROKEN C/P BRACKET IAW SRM 51-40-02 AND SWPM 20-60-06
